# SDR FDEA201406021275

- Difficulty date: June 2, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 70,104 hours, 16,598 cycles
- System (JASC): 5270 · Door Warning System
- Part: Receptacle
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR L1 DISARMED LIGHT HANGING LOOSE FROM RECEPTACLE.  REPLACED L1 DOOR DISARM LIGHT RECEPTACLE IAW SWP & PERFORMED OPERATIONAL CHECK STEPS 1 & 2 IAW AMM 52-10-01-2.  OPERATIONS CHECKED GOOD.
